# SDR DALA2024081508190

- Difficulty date: August 15, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 68,926 hours, 32,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3732, CORROSION ON LH SIDE PLATE BTW STA 734 AND STA 847 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED LH SIDE PLATE BTW STA 734 AND STA 847 AT AFT CARGO COMPARTMENT PER B737-800 SRM 51-40-02-0G. (LP 0502892)
